# SDR 2A6R2022022363004

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: L533M1015104
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN FLOOR (PN: L533M1015104) AT APPROXIMATE FUSELAGE STATION 4,150MM TO 4,500MM BETWEEN LBL 130MM AND LBL 480MM WAS FOUND TO HAVE DENT AND DELAMINATION DAMAGE.  THE DAMAGE WAS EXTENSIVE THROUGHOUT THIS AREA.
